MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS EYHANCE WITH TECNIS SIMPLICITY DELIVERY SYSTEM; INTRAOCULAR LENS/ MONOFOCAL IOLS

AMO PUERTO RICO MFG. INC. TECNIS EYHANCE WITH TECNIS SIMPLICITY DELIVERY SYSTEM; INTRAOCULAR LENS/ MONOFOCAL IOLS
Model Number DIB00
Medical Device Problem Codes Break (1069); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown; requested but not provided.Implant date: if implanted, give date: not applicable, as there was no indication that the lens was implanted.Implant date: if explanted, give date: not applicable, as there was no indication that the lens was implanted.Serial number: unknown, information was requested but not provided.Catalog number: a complete catalog number is unknown, as the serial number was not provided.Expiration date: unknown, as the serial number was not provided.Unique identifier (udi) number: unknown, as the serial number was not provided.Device evaluated by mfr: the device was not returned for evaluation and the serial number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Device manufacture date: unknown, as the serial number was not provided.Multiple attempts have been made to obtain additional information regarding the event and to obtain suspect product for evaluation; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was very hard to turn and the lens looked defective.The surgeon had to use a back-up lens.No further information was provided.

Brand Name
TECNIS EYHANCE WITH TECNIS SIMPLICITY DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS/ MONOFOCAL IOLS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16036873
Report Number3012236936-2022-03178
Device Sequence Number5643444
Product Code HQL
UDI-Device Identifier05050474548657
UDI-Public(01)(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIB00
Device Catalogue NumberUNK-DIB00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown